MathSciNet Relay Station
MathSciNet bibliographic data
MR930250 46E20 (46B20)
Emmanuele, G. On complemented copies of $c\sb 0$ in $L\sp p\sb X,\;1\leq p<\infty$. Proc. Amer. Math. Soc. 104 (1988), no. 3, 785–786.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement